# SDR USAA2011053100052

- Difficulty date: May 17, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,710 hours, 18,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311146100201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 CHECK - CORROSION ON SEAT TRACK BETWEEN FR16 TO FR20, STR 23R, WL 0, BL -Y245.  REPLACED SEAT TRACK BETWEEN FR16 TO FR20, STR 23R, WL 0, BL -Y245 IAW A319 SRM 51-22-11, PARA 6.
